BibTeX record journals/mcm/KarakayaMS12

download as .bib file

@article{DBLP:journals/mcm/KarakayaMS12,
  author    = {Vatan Karakaya and
               Manaf Dzh. Manafov and
               Necip Simsek},
  title     = {On the fine spectrum of the second order difference operator over
               the sequence spaces l\({}_{\mbox{p}}\) and bv\({}_{\mbox{p}}\) (1{\textless}p{\textless}{\(\infty\)})},
  journal   = {Math. Comput. Model.},
  volume    = {55},
  number    = {3-4},
  pages     = {426--431},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.mcm.2011.08.021},
  doi       = {10.1016/j.mcm.2011.08.021},
  timestamp = {Wed, 17 Feb 2021 08:54:48 +0100},
  biburl    = {https://dblp.org/rec/journals/mcm/KarakayaMS12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics